# SDR ARWA20021106

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,954 hours, 26,159 cycles
- Engine: Pwa JT3D*
- Engine time: 55,658 hours, 22,763 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 645781
- Condition: Failed
- Location: Nr 2
- Part time: 55,658 hours, 22,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT 2130Z, NR 2 OIL QUANTITY RAPIDLY DROPPED TO 1 GALLON, SUBSEQUENTLY OIL PRESSURE DROPPED TO 5 PSI AND OIL PRESSURE LOW LIGHT ILLUMINATED.  PERFORMED IN FLIGHT ENGINE SHUTDOWN PROCEDURE IAW ABNORMAL CHECKLIST, WINDMILLING OIL PRESSURE.  REMAINED AT 5 PSI. INSPECTED NR 2 ENGINE, FOUND EXCESSIVE AMOUNTS OF OIL INSIDE THRUST REVERSER AND EXHAUST DUCT AREA.  PERFORMED MAINTENANCE PROCEDURES FOR ONE ENGINE INOPERATIVE FERRY FLIGHT IAW MM.  FERRY FLIGHT ACCOMPLISHED WITHOUT INCIDENT.  REMOVED AND REPLACED NR2 ENGINE IAW MM MASTER TALLY SHEET ON WORK ORDER # 0016160.   PERFORMED RUN UP, CHECKED OK.
